# SDR UPS07649573

- Difficulty date: March 7, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 26,781 hours, 8,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 490 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C  SKIN DOUBLER CORRODED AT LWR 1090 ANT BS 490 BL 0.  REMOVED, FABRICATED REPLACEMENT DOUBLER AND INSTALLED PER DWG 100-82778, SRM 51-40-02.
